BibTeX record journals/cma/ZhangY19

download as .bib file

@article{DBLP:journals/cma/ZhangY19,
  author       = {Houchao Zhang and
                  Xiaoxia Yang},
  title        = {Superconvergence analysis of nonconforming finite element method for
                  time-fractional nonlinear parabolic equations on anisotropic meshes},
  journal      = {Comput. Math. Appl.},
  volume       = {77},
  number       = {10},
  pages        = {2707--2724},
  year         = {2019},
  url          = {https://doi.org/10.1016/j.camwa.2019.01.001},
  doi          = {10.1016/J.CAMWA.2019.01.001},
  timestamp    = {Mon, 17 Feb 2020 17:54:39 +0100},
  biburl       = {https://dblp.org/rec/journals/cma/ZhangY19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics